# SDR SWAA2019070334437

- Difficulty date: June 12, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #5 SLAT NOSE SKIN CRACKED AT ACTUATOR RIB.  REPAIRED SKIN IAW SRM.
